Illinois, 2004

Flash Flooding and Flood in Illinois, May 21 to 22, 2004

May 21 to 22, 2004 · NWS LOT · 17 events in 8 counties and zones

9 hail, 4 thunderstorm wind, 2 flash flood, 1 flood, 1 seiche, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
17

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before the first event at May 21, 5:40 PM CST, 21 minutes earlier.

Area forecast discussion, May 21, 5:40 PM CST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO IL
640 PM CDT FRI MAY 21 2004

.DISCUSSION FOR AFTERNOON ZONES/GRIDS:

OUTFLOW BOUNDARY FROM MORNING CONVECTION HAS PROGRESSED AS FAR AS
SOUTHERN CWA WITH SURFACE BASED INSTABILITY BEING SHUT OFF. SPC
MESOANALYSIS PAGE SHOWING MUCAPE ON ORDER OF 1500 J/KG WITH 850 HPA
BASED PARCEL. SHORT WAVE CURRENTLY MOVING THROUGH SOUTHWEST IOWA
WILL LIFT NORTHEAST INTO NW IL/SW WI LATER THIS EVENING. MID LEVEL
SPEED MAX ON ORDER OF 45-50 KNOTS HAS ALSO EJECTED NORTHWARD INTO
NRN IL AHEAD OF THIS FEATURE SETTING UP A GOOD DEEP LAYER SHEAR
PROFILE. RUC/MESOETA PROGGING GOOD LOW LEVEL THETA-E ADVECTION
ACROSS NRN IA/SE MIN ABOVE SHALLOW CONVECTIVE OUTFLOW LATE THIS
AFTERNOON INTO THIS EVENING WITH THIS AXIS SHIFTING SOUTHEAST INTO
CWA AFTER 00Z. WITH MAIN LOW LEVEL BAROCLINIC ZONE FOCUSING ACROSS
SOUTHERN/CENTRAL WISCONSIN THIS EVENING...BETTER CONVECTIVE COVERAGE
SHOULD REMAIN NORTH OF CWA BUT WILL CARRY HIGH END CHANCE POPS FOR
TSRA ACROSS NORTHERN TIER OF CWA GIVEN THIS ELEVATED
FORCING/INSTABILITY. GIVEN DEEP LAYER SHEAR AND INSTABILITY COULD
STILL SEE SEVERE THREAT ACROSS MAINLY NORTHERN CWA THIS EVENING.
WILL ISSUE FLOOD WATCH GENERALLY NORTH OF INTERSTATE 88 TO COVER
POSSIBILITY OF HEAVY RAIN GIVEN SIGNIFICANT ONGOING HYDRO PROBLEMS
ALREADY OCCURRING ACROSS THIS AREA.

WILL FOCUS CHANCE POPS ACROSS NORTHERN PORTION OF CWA ON SATURDAY
MORNING WITH POSSIBLE REPEAT PERFORMANCE OF MCS CLIPPING NORTHERN
CWA DURING THE MORNING HOURS. DID BACK PEDDLE ON HIGHS A BIT FOR
SATURDAY GIVEN POSSIBILITY OF CONVECTIVE OUTFLOW WITH OVERNIGHT MCS
TO THE NORTH. REMAINDER OF WEEKEND CONTINUES TO LOOK VERY ACTIVE
WITH GOOD MID LEVEL FORCING ACROSS THE PLAINS GRADUALLY WORKING INTO
THE GREAT LAKES LATE SATURDAY INTO SUNDAY. GOOD SHEAR PROFILES AND
PLENTY OF LOW LEVEL MOISTURE WILL KEEP SEVERE THREAT GOING INTO
SUNDAY AFTERNOON BEFORE COLD FRONTAL PASSAGE SUNDAY EVENING. WILL
MAINTAIN CHANCE OF NOCTURNAL CONVECTION MONDAY NIGHT AS FAST MOVING
NORTHERN STREAM WAVE TRACKS THROUGH SOUTHERN CANADA WITH GOOD
LLJ/MOISTURE ADVECTION INTO TUESDAY. REMAINDER OF EXTENDED WILL BE
LEFT DRY WITH TRANSITION TO MORE OF A NORTHWEST UPPER FLOW AND
DIFFICULTY TIMING ANY INDIVIDUAL SMALL SCALE WAVES.

NDM/WHW

&&

.AVIATION...

FOR 00Z TAFS...LINE OF TS EXTENDS FROM KENW ACROSS IL/WI BORDER
BACK INTO EASTERN IA. THIS LINE TO PASS THRU TERMINALS BY 03Z-04Z.
WIND GUSTS TO 40KTS AND VERY HEAVY RAIN EXPECTED WITH THESE STORMS.
FRONTAL BOUNDARY ALONG I-80 CORRIDOR TO LIFT NORTH ACROSS NORTHERN
IL TONIGHT SHIFTING WINDS FROM SE AT 10KTS TO SW AT 15KTS OR SO
LATER THIS EVENING. SW WINDS CONTINUE THRU THE PERIOD WITH GUSTS TO
20-25KTS LATE SAT MORNING INTO THE AFTERNOON. CHANCE OF ANOTHER
ROUND OF STORMS AFTER SUNRISE SAT MORNING ACROSS NORTHERN IL AND
HAVE INCLUDED AT PROB30 FOR TS FOR THAT TIME PERIOD.

&&

.LOT...WATCHES/WARNINGS/ADVISORIES...
IL...FLOOD WATCH THRU 12Z SAT FOR WINNEBAGO...BOONE...MCHENRY...
     LAKE...OGLE...LEE...DEKALB...KANE...DUPAGE AND COOK.
IN...NONE.
LK MI...NONE.
Hazardous weather outlook, May 21, 5:00 PM CST, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO IL
600 PM CDT FRI MAY 21 2004

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-
019-221100-
BENTON-BOONE-COOK-DE KALB-DU PAGE-FORD-GRUNDY-IROQUOIS-JASPER-
KANE-KANKAKEE-KENDALL-LA SALLE-LAKE-LAKE IN-LEE-LIVINGSTON-
MCHENRY-NEWTON-OGLE-PORTER-WILL-WINNEBAGO-
600 PM CDT FRI MAY 21 2004

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH
CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT

A TORNADO WATCH IS IN EFFECT FOR THE ENTIRE AREA UNTIL 1100 PM CDT
(11PM EST) TONIGHT.  A FLASH FLOOD WATCH REMAINS IN EFFECT FOR
TONIGHT THROUGH SATURDAY MORNING.

A COMPLEX OF THUNDERSTORMS IN EAST CENTRAL IOWA AT THIS TIME IS
EXPECTED TO MOVE EAST ACROSS NORTHERN ILLINOIS THIS EVENING. THESE
STORMS HAVE A HISTORY OF PRODUCING TORNADOES AND LARGE HAIL.

THE STORMS WILL ARRIVE IN THE WESTERN PORTION OF THE AREA...LEE AND
OGLE COUNTIES...BY 700 PM. GIVEN THEIR CURRENT EASTWARD MOVEMENT AT
ABOUT 40 MPH...THEY CAN BE EXPECTED TO ARRIVE IN THE WESTERN
PORTIONS OF THE CHICAGO AREA AROUND 800 PM.

THESE STORMS ARE ALSO CAPABLE OF PRODUCING HEAVY RAINFALL. GIVEN THE
RAIN THAT HAS FALLEN IN THE PAST FEW DAYS...FLASH FLOODING REMAINS A
VERY SERIOUS THREAT WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SATURDAY AND
SATURDAY NIGHT.  THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
SUNDAY. THERE IS POTENTIAL FOR HEAVY RAIN THAT MAY PRODUCE FLOODING
TONIGHT...SATURDAY AND SUNDAY.

THUNDERSTORMS MAY CONTINUE THROUGH TUESDAY.  A COLD FRONT WILL MOVE
THROUGH NORTHERN ILLINOIS BY TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY TONIGHT AND DURING THE
WEEKEND.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE)

LMZ740>746-766-221100-
WINTHROP HARBOR TO WILMETTE HARBOR-WILMETTE HARBOR TO NORTHERLY
ISLAND-NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-MICHIGAN CITY
TO NEW BUFFALO-LAKE MICHIGAN-
430 PM CDT FRI MAY 21 2004

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 1100 PM CDT FOR BOTH THE
NEARSHORE AND OPEN WATERS OF LAKE MICHIGAN OFF THE ILLINOIS AND
INDIANA SHORELINES. THE STORMS WILL BE CAPABLE OF PRODUCING WINDS IN
EXCESS OF 35 KNOTS...TORNADOES AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SATURDAY AND
SATURDAY NIGHT.  THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
SUNDAY. THERE IS POTENTIAL FOR HEAVY RAIN THAT MAY PRODUCE FLOODING
SATURDAY AND SUNDAY.

THUNDERSTORMS MAY CONTINUE THROUGH TUESDAY.  A COLD FRONT WILL MOVE
THROUGH NORTHERN ILLINOIS BY TUESDAY MORNING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE)

In the hours before

Local storm report, May 21, 12:07 PM CST, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
107 PM CDT FRI MAY 21 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     DWIGHT                  41.10N 88.42W
05/20/2004                   LIVINGSTON         IL   NEWSPAPER

            TREE DOWN CAUSING TRAFFIC PROBLEMS.

&&

STACHNIK
Local storm report, May 21, 12:09 PM CST, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
109 PM CDT FRI MAY 21 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      DE KALB                 41.93N 88.75W
05/20/2004                   DE KALB            IL   FIRE DEPT/RESCUE

            3.5 FEET STANDING WATER IN SUBDIVISION.

&&

STACHNIK
Local storm report, May 21, 12:11 PM CST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE CHICAGO IL
111 PM CDT FRI MAY 21 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND DMG     3 S HEBRON              41.28N 87.20W
05/21/2004                   PORTER             IN   TRAINED SPOTTER

            LARGE LIMB DOWN.

1200 AM     HAIL             3 S HEBRON              41.28N 87.20W
05/21/2004  0.88 INCH        PORTER             IN   TRAINED SPOTTER

1105 PM     HAIL             DWIGHT                  41.10N 88.42W
05/20/2004  1.75 INCH        LIVINGSTON         IL   EMERGENCY MNGR

            NICKEL TO SMALL GOLFBALL SIZED HAIL.

1100 PM     FLASH FLOOD      DE KALB                 41.93N 88.75W
05/20/2004                   DE KALB            IL   FIRE DEPT/RESCUE

            3.5 FEET STANDING WATER IN SUBDIVISION.

1030 PM     TSTM WND DMG     DWIGHT                  41.10N 88.42W
05/20/2004                   LIVINGSTON         IL   NEWSPAPER

            TREE DOWN CAUSING TRAFFIC PROBLEMS.

0945 PM     HAIL             WHEELING                42.13N 87.92W
05/20/2004  1.00 INCH        COOK               IL   PUBLIC

0933 PM     HAIL             BUFFALO GROVE           42.17N 87.96W
05/20/2004  0.75 INCH        LAKE               IL   EMERGENCY MNGR

            REPORTED AT LAKE COOK RD AND ARLINGTON HGTS.

0931 PM     FLASH FLOOD      MAPLE PARK              41.91N 88.59W
05/20/2004                   KANE               IL   AMATEUR RADIO

            NORTH SIDE OF MAPLE PARK. 10 INCHES OF FAST MOVING WATER
            MOVING ACROSS ROADS.

0931 PM     FLASH FLOOD      3 N ELBURN              41.93N 88.47W
05/20/2004                   KANE               IL   EMERGENCY MNGR

            STREET FLOODING AT RT. 64 AND RT. 47.

0920 PM     FLASH FLOOD      MAPLE PARK              41.91N 88.59W
05/20/2004                   KANE               IL   AMATEUR RADIO

            WINTERS RD. EAST OF COUNTY LINE RD. NORTH SIDE OF MAPLE
            PARK. 6 INMCHES OF WATER ACROSS ROADS.

0920 PM     FLASH FLOOD      MAPLE PARK              41.91N 88.59W
05/20/2004                   KANE               IL   AMATEUR RADIO

            STREET FLOODING.

0910 PM     FLASH FLOOD      CHICAGO                 41.88N 87.63W
05/20/2004                   COOK               IL   EMERGENCY MNGR

            WEST PRATT AVE. IN DOWNTOWN CHICAGO COMPLETELY COVERED
            WITH WATER. 6-8 INCHES DEEP.

0850 PM     FLASH FLOOD      CHICAGO                 41.88N 87.63W
05/20/2004                   COOK               IL   EMERGENCY MNGR

            FLOODING UNDER TAXIWAYS AND VIADUCTS AT OHARE.

0850 PM     MARINE TSTM WIND CHICAGO                 41.88N 87.63W
05/20/2004  43 MPH           COOK               IL   C-MAN STATION

            A WIND GUST TO 43 MPH WAS RECORDED AT THE CHICAGO CRIB.

0840 PM     TSTM WND DMG     CHICAGO                 41.88N 87.63W
05/20/2004                   COOK               IL   PUBLIC

            POWER LINE DOWN IN JEFFERSON PARK AREA.

0830 PM     FLASH FLOOD      2 N DE KALB             41.96N 88.75W
05/20/2004                   DE KALB            IL   TRAINED SPOTTER

            2 3/4 INCHES RAIN IN 1 HOUR. TH AND GARDEN RD. CLOSED BY
            LAW ENFORCEMENT.

0830 PM     FLASH FLOOD      2 N DE KALB             41.96N 88.75W
05/20/2004                   DE KALB            IL   TRAINED SPOTTER

            2 3/4 INCHES RAIN IN ONE HOUR. 4TH AND GARDEN RD. ROAD
            CLOSED BY LAW ENFORCEMENT.

0825 PM     FLASH FLOOD      DE KALB                 41.93N 88.75W
05/20/2004                   DE KALB            IL   PUBLIC

            STREET FLOODING NORTH OF NIU CAMPUS.

0823 PM     TSTM WND GST     CHICAGO                 41.88N 87.63W
05/20/2004  58 MPH           COOK               IL   OFFICIAL NWS OBS

            MEASURED AT OHARE ASOS.

0804 PM     HAIL             SCHAUMBURG              42.03N 88.08W
05/20/2004  0.75 INCH        COOK               IL   STORM CHASER

            5 MINUTES OF HAIL. WINDS TO 40 KTS.

0758 PM     HAIL             MALTA                   41.93N 88.86W
05/20/2004  1.00 INCH        DE KALB            IL   LAW ENFORCEMENT

0758 PM     FLASH FLOOD      MALTA                   41.93N 88.86W
05/20/2004                   DE KALB            IL   LAW ENFORCEMENT

            6 INCHES OF STANDING WATER.

0720 PM     FLASH FLOOD      DURAND                  42.44N 89.33W
05/20/2004                   WINNEBAGO          IL   LAW ENFORCEMENT

            SEVERAL INCHES OF WATER ON ROADS, MOVING RAPIDLY.

&&

STACHNIK

The radar

The Chicago radar (KLOT), 65 km away, was scanning. The volume nearest the first event began at 00:03 UTC.

Open the radar archive at this moment

Event by event

9 hail, 4 thunderstorm wind, 2 flash flood, 1 flood, 1 seiche. Local standard time, as filed.

Hail, De Kalb

When
May 21, 6:01 PM CST to 6:06 PM CST
Where
De Kalb County, Sycamore
Measured
0.75 in hail
Reported by
BROADCAST MEDIA
Coordinates
41.983, -88.683

Hail, Lee

When
May 21, 6:41 PM CST to 6:46 PM CST
Where
Lee County, Dixon
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
41.833, -89.483

Hail, Lee

When
May 21, 6:47 PM CST to 6:52 PM CST
Where
Lee County, Dixon
Measured
1 in hail
Reported by
EMERGENCY MANAGER
Coordinates
41.833, -89.483

Thunderstorm Wind, Kane

When
May 21, 6:50 PM CST
Where
Kane County, Geneva
Measured
50 kt (58 mph) estimated gust
Reported by
GENERAL PUBLIC
Coordinates
41.883, -88.300

Large tree limbs were down.

Hail, Du Page

When
May 21, 7:05 PM CST to 7:10 PM CST
Where
Du Page County, Bartlett
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
42.000, -88.183

Flash Flood, Cook

When
May 21, 7:28 PM CST to 8:00 PM CST
Where
Cook County, Streamwood
Reported by
GENERAL PUBLIC
Coordinates
41.895, -87.646 (the zone’s center; the record gives no point)

Street flooding was reported with water covering Woodlawn Heights and Park Roads.

Thunderstorm Wind, McHenry

When
May 21, 8:05 PM CST
Where
McHenry County, 2 mi E of Algonquin
Measured
50 kt (58 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
42.167, -88.250

A 6-inch diameter tree limb was blown down and blocking traffic on Route 62.

Hail, Du Page

When
May 21, 8:07 PM CST to 8:12 PM CST
Where
Du Page County, Bartlett
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
42.000, -88.183

Reported at Newcastle Lane.

Hail, Du Page

When
May 21, 8:39 PM CST to 8:44 PM CST
Where
Du Page County, Naperville
Measured
1 in hail
Reported by
EMERGENCY MANAGER
Coordinates
41.783, -88.150

Reported at the intersection of Route 59 and 83rd Street.

Hail, Du Page

When
May 21, 8:45 PM CST to 8:50 PM CST
Where
Du Page County, Naperville
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
41.783, -88.150

Reported at the intersection of 75th Street and Modaff Road.

Flash Flood, Du Page

When
May 21, 8:54 PM CST to 9:30 PM CST
Where
Du Page County, Naperville
Reported by
GENERAL PUBLIC
Coordinates
41.852, -88.086 (the zone’s center; the record gives no point)

Street flooding was reported at the intersection of Washington Avenue and Route 34.

Thunderstorm Wind, Lake

When
May 21, 10:58 PM CST
Where
Lake County, Wauconda
Measured
50 kt (58 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
42.267, -88.133

Power lines and numerous trees were blown down.

Hail, Winnebago

When
May 21, 11:19 PM CST to 11:24 PM CST
Where
Winnebago County, Rockford
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
42.267, -89.083

Reported at American Road.

Hail, McHenry

When
May 21, 11:35 PM CST to 11:40 PM CST
Where
McHenry County, Crystal Lake
Measured
0.88 in hail
Reported by
TRAINED SPOTTER
Coordinates
42.233, -88.333

Reported at the intersection of Amberwood Road and Bennington Drive.

Flood, Lake

When
May 22, 12:25 AM CST to 8:00 AM CST
Where
Lake forecast zone
Reported by
LAW ENFORCEMENT
Coordinates
42.349, -87.862 (the zone’s center; the record gives no point)

Heavy street flooding was reported in Lake Zurich. A viaduct on Route 12 was impassable and 13 intersections were flooded and closed. Flood waters rose as high as car windows in some areas. Ground level businesses and basements were flooded.

Thunderstorm Wind, Cook

When
May 22, 12:30 AM CST
Where
Cook County, Northfield
Measured
53 kt (61 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
42.100, -87.767

Seiche, Cook

When
May 22, 2:20 AM CST to 2:45 AM CST
Where
Cook forecast zone
Reported by
COASTAL OBSERVING STATION

Calumet Harbor reported a 3 to 4 foot seiche.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Seiche
A standing wave in a lake or bay, pushed by wind or pressure, that flooded the shore.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2004Every state in 2004This day in weather historyWarnings in Illinois, May 2004

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5396956, 5396957, 5396958, 5396959, 5397038, 5397039, 5397040, 5397041, 5397042, 5397043, 5397049, 5397044, 5397045, 5397046, 5397048, 5397047, 5397050.